# SDR FDEA201209193353

- Difficulty date: September 19, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N55207
- Condition: Corroded
- Location: Bs 646-665
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INB CREASE BEAM CORRODED AT BS 646-665.  REMOVED DAMAGED CREASEBEAM AND FABRICATED AND INSTALLED NEW CREASEBEAM, IAW DRAWING 143N5520 AND SRM 51-40-02, RT I/B CREASEBEAM, BS 450-665. REMOVED CORROSION IAW SRM 53-30-13, FIG. 101, DETAIL III; ORIGINAL MATERIAL: .070, AFTER   REWORK: .038",   FOUND TO BE OUT OF LIMITS IAW SRM 53-30-13, FIG. 101, DETAIL III.    MAJOR REPAIR
